View Single Post
Old 05-05-2010, 08:20 AM   #5
PJV76 PJV76 is offline
Newbie
(female)
 
Join Date: May 2010
Posts: 9
PJV76 HB User
Re: KLONOPIN withdrawal- PLEASE help me!

Quote:
Originally Posted by Wendy88 View Post
Hi!! coming off drugs like cymbalta etc need to be tapered. im so sorry u found out the hard way. ugh - how terrible! i'm so sorry you had to go through that. im on effexor, notoriously hard to come off of...i think cymbalta has that rep too.. being addicted to those is a different type than like, my percocet addiction, and you have to help your brain adjust to removing those SSRIs or SNRIs from your system.
anyhow- just be careful with the other meds u are on... the anti depressants, concerta etc, that if u want off, u talk to your Dr. They will tell u a good, safe way to taper down so you dont have to go through that again. A friend of mine went off her zoloft abruptly and went through what you described. So, just some kind words to protect yourself with those meds.
as far as the klonopin, i have never had to come off that... just percocets, which is hell as well. do you have an anxiety disorder? i do... perhaps your anxiety is due to that and not the pill withdrawl? did you talk to your Dr? maybe he needs to up your other meds, but keep you off the pure anti anxiety meds that can cause addiction. make sense?
as im sure u know, a lot of the anti depressants are used for anxiety as well, so maybe upping your dose can help? but of course, dont up it on your own or you will go through discomfort etc cause you can up it too much. your Dr. needs to supervise that.
I';m sure you know a lot of this... but just in case not, maybe my words can help.
hang in there! things will get better and if you have a good doctor onm your side, that will make things much easier as well. keep us posted!!

Hi and thank you so much for responding. I never had anxiety or panic until I came off the meds. I do have some mild OCD and tend to be a worrier, but no diagnosis of anxiety. I caved this morning and took the .125 pill. I just couldn't continue with all my hope fading. I didn't want to prolong the agony by tapering too quickly. I have been really strong holding on to the idea that it would end soon, but it was at its worst yesterday and this morning. the pharmacist says no way the .125 is causing withdrawals, but I have read soooo many post that say to continue tapering. I'm trying to get ahold of my PDOC. I'll keep updating. Thank you again for taking the time.